# SDR UPS97824615

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223N1
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BELLY SKIN CORROSION F/S 1160 STR 36.  REMOVED AND REPLACED SKIN AND INTERNAL DOUBLER IAW SRM 51-1-21 AND DWG 5750322 INTERNAL DOUBLER (P/N 9754924-1N).
